# SDR SIMA200729912

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 20,068 hours, 19,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523122421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSP, AFT LOWER SERVICE DOOR FRAME CORRODED.  REPAIRED FRAME IAW EO EM-53MR-842.  AIRCRAFT RETURN TO SERVICE.
